Common fixed point theorems in complex valued fuzzy metric spaces
DOI:
https://doi.org/10.23755/rm.v41i0.645Abstract
In this paper, we aim to prove some common fixed point theorems for pairs of any mappings, for pairs of occasionally weakly compatible mappings satisfying some conditions in complex valued fuzzy metric spaces.References
F. Brain A. Azam and M. Khan. Common fixed point theorems in complex valued metric spaces. Numer. Funct. Anal. Optim., 32(3):243–253, 2011.
C. T. Aage and J. N. Salunke.
Common fixed point theorems in fuzzymetric spaces. International Journal of Pure and Applied Mathematics, 56(2):155–164, 2009.
J. J. Buckley. Fuzzy complex numbers. Proceedings of ISFK,Guangzhou, China, pages 597–700, 1987.
J. J. Buckley. Fuzzy complex numbers. Fuzzy sets and systems, 33(3):333–345, 1989.
J. J. Buckley. Fuzzy complex analysis i: Differentiation. Fuzzy sets and systems,41:269–284, 1991.
J. J. Buckley. Fuzzy complex analysis ii: Integration. Fuzzy sets and systems, 49:
–179, 1992.M. Friedman D. Ramot, R. Milo and A. Kandel. Complex fuzzy sets. IEEE Transactions of Fuzzy systems, 10(2):171–186, 2002.
M. Imdad D. Singh, V. Joshi and P. Kumam. A novel framework of complex fuzzy metric spaces and fixed point theorems. Journal of Intelligent and Fuzzy Systems, 30(6):3227–3238, 2016.
I. Demir. Fixed point theorems in complex valued fuzzy bapplication to integral equations. Miskolc Mathematical Notes, 22(1):153–171, 2021.
Z.K. Deng. Fuzzy pseudo metric spaces. J. Math. Anal. Appl., 86:74–95, 1982.
M.A. Ercez. A metric space in fuzzy set theory. J. Math. Anal. Appl., 69:205–230,1979.
A. George and P. Veeramani. On some results in fuzzy metric spaces. Fuzzy Sets and Systems, 64:395–399, 1994.
T. Biswas J. Choi, S.K. Datta and M.N. Islam. Some fixed point theorems in connection with two weakly compatible mappings in bicomplex valued metric spaces. Honam Mathematical J., 39(1):115–126, 2017.
G. Jungck and B.E. Rhoades. Fixed point theorems for occasionally weakly compatible mappings. Fixed Point Theory, 7(2):287–296, 2006.
O. Kaleva and S. Seikkala. On fuzzy metric spaces. Fuzzy Sets and Systems, 12: 215–229, 1984.
I. Kramosil and J. Michalek. Fuzzy metric and statistical metric spaces. Kybernetika, 11:336–344, 1975.
L.A. Zadeh. Fuzzy sets. Information and control, 8:338–353, 1965.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.